Author: Sorting Last Post on Top ↓ Message:
KOSTAS54 Posts: 4
1/3/12 6:41 P

Send Private Message
Reply
Thanks. I had been taking the previous drug for 9 or so years but lately it didn't seem to be effective enough (recently gained 15 kilos after quitting smoking) so my doc had to change it.

 current weight: 222.0 
 
224
211.5
199
186.5
174
BECKYLIZ's Photo BECKYLIZ SparkPoints: (32,958)
Fitness Minutes: (787)
Posts: 3,473
1/3/12 6:30 P

My SparkPage
Send Private Message
Reply
Hope you get better soon. You have to stay on top of it though. Doctors, at least my doctors seem to be slow to change medications.

JUST FOR TODAY, ONE DAY AT A TIME

John 3:16 KJV -
For God so loved the world, that he gave his only begotten Son, that whosoever believeth in him should not perish, but have everlasting life.

"If the only prayer you ever say in your life is thank you, it will be enough" - Meister Eckhart


 current weight: 179.0 
 
230
206.25
182.5
158.75
135
KOSTAS54 Posts: 4
1/3/12 12:59 P

Send Private Message
Reply
I've been having spells of vertigo coming in rushes for the last month, since my doctor changed me medication to Copalia HCT (amlodipine / valsartan). I hope they will eventually go away as I am getting used to the new drug.

 current weight: 222.0 
 
224
211.5
199
186.5
174
ZOSIA14's Photo ZOSIA14 Posts: 39
6/13/11 9:23 A

My SparkPage
Reply
I have something similar. i don't feel dizzy but kind of stagger when I walk.The one doc manipulated my head with the Epley maneuver - didn't help. And told me to make sure I stayed hydrated Another doc said it was my bp going up and down and offered no advice or solutions.

This started about 6 months after I started taking Toprol, a beta
blocker. IN my gut I feel the BP med is the problem but haven't convinced my doc to try me on something else. and there are dire warnings about stopping a beta blocker.

Actually I'll be changing docs soon because of a change in my ins. so will let you know if anything changes.

 current weight: 146.0 
 
174
166.75
159.5
152.25
145
ZOSIA14's Photo ZOSIA14 Posts: 39
6/13/11 9:07 A

My SparkPage
Reply
I have something similar. i don't feel dizzy but kind of stagger when I walk.The one doc manipulated my head with the Epley maneuver - didn't help. And told me to make sure I stayed hydrated Another doc said it was my bp going up and down and offered no advice or solutions.

This started about 6 months after I started taking Toprol, a beta
blocker. IN my gut I feel the BP med is the problem but haven't convinced my doc to try me on something else. and there are dire warnings about stopping a beta blocker.

Actually I'll be changing docs soon because of a change in my ins. so will let you know if anything changes.

 current weight: 146.0 
 
174
166.75
159.5
152.25
145
SCHNOOKIEJ's Photo SCHNOOKIEJ SparkPoints: (0)
Fitness Minutes: (5,175)
Posts: 190
6/11/11 1:39 A

My SparkPage
Send Private Message
Reply
Hotinred, Hope you feel better soon and find out the reason. When I first discovered I had diabetes I was having dizzy spells so bad I thought I was going to pass out. Later on when I developed high blood pressure my medicine would make me dizzy - I take my medicine at a different time of day emoticon

Edited by: SCHNOOKIEJ at: 6/11/2011 (01:44)
 current weight: 239.0 
 
277
241.5
206
170.5
135
BARDBL's Photo BARDBL SparkPoints: (12,172)
Fitness Minutes: (6,412)
Posts: 592
6/10/11 2:49 P

My SparkPage
Send Private Message
Reply
I get dizzy a lot from blood pressure -- either when it's very high or very low. (I get both very high and very low at times, and yes, my doctor and I are working on it.) It happens the most often when I stand up after sitting for a bit.

Drinking lots of water helps a fair bit with it. My cardiologist said "triple how much you're drinking." So does the BP medication Toprol, but you need a doctor for that.


 current weight: 207.0 
 
207
202.75
198.5
194.25
190
GRANDMASHOUSE's Photo GRANDMASHOUSE SparkPoints: (4,052)
Fitness Minutes: (1,066)
Posts: 328
6/10/11 12:52 P

My SparkPage
Send Private Message
Reply
Have things been more stressful for you lately? Are you trying too hard to hold your emotions in check? Sometimes, for me at least, a few stressful days in a row can set off my vertigo.

~~~~~~~~~~~
Grandma C.
"Every day can be Day One."
ME_THE_REMAKE Posts: 135
6/9/11 5:28 P

Send Private Message
Reply
Had my blood sugar checked last year and it was ok. The other possibility could be a slight anaemia, as that was pointed out to me last year. This is my personal favourite for a cause, especially as it happened during my "monthly". I forgot to mention it to the Dr today though, doh!

 Pounds lost: 0.0 
 
0
4
8
12
16
SCHNOOKIEJ's Photo SCHNOOKIEJ SparkPoints: (0)
Fitness Minutes: (5,175)
Posts: 190
6/9/11 4:41 P

My SparkPage
Send Private Message
Reply
Has the doctor checked your blood sugar?

 current weight: 239.0 
 
277
241.5
206
170.5
135
ME_THE_REMAKE Posts: 135
6/9/11 4:19 P

Send Private Message
Reply
Thanks for your reply. I got pills for vertigo, to see if they help. If they don't I'll have to go back to Dr next week. I've also got to get my blood pressure checked by the practice nurse for 3 weeks in a row to try and get a more fair reading, as it seems to be higher when I go to the Dr. So really I'm no closer to knowing what is wrong with me lol..... :-/

 Pounds lost: 0.0 
 
0
4
8
12
16
SUNNYARIZONA's Photo SUNNYARIZONA SparkPoints: (191,301)
Fitness Minutes: (218,542)
Posts: 12,693
6/8/11 7:51 P

My SparkPage
Send Private Message
Reply
I was diagnosed with Vertigo. Though I don't feel like I am on a boat, I tend to wobble at times.
I bump into things. Frustrating. Comes and goes in severity. NEVER had any symptoms when my BP was high....

MY NEW saying: (borrowed from Delila)

"If you want to do something, you'll find a way, if you don't, you'll find an excuse."


 current weight: 152.7 
 
200
182
164
146
128
ME_THE_REMAKE Posts: 135
6/8/11 6:43 P

Send Private Message
Reply
Hi all,

Has anyone experienced the feeling of being on a boat at sea whilst just sitting still or walking around inside? I've had it the last few days and I'm going to the Dr tomorrow morning, but I just wondered if it is related to high BP or just something else I have to deal with!

I'll come back tomorrow to let you know what the Doc said.

 Pounds lost: 0.0 
 
0
4
8
12
16
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE Need Help? Posts

Topics: Last Post:
Do you take your HBP meds morning or night? 5/4/2014 6:41:38 PM
BP readings all over the place! 11/27/2014 7:09:35 PM
tracking team goals 9/12/2014 12:28:37 PM
Salt Substitutes 4/18/2014 2:55:47 PM
Staying hydrated while taking meds 9/29/2013 9:25:00 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=10093x1444x42317182

Review our Community Guidelines




x Lose 10 Pounds by February 8! Get a FREE Personalized Plan